# SDR CA160121007

- Difficulty date: January 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

(CAN) MINOR OIL FUMES WERE DETECTED IN THE COCKPIT AFTER START. ODOR ISOLATED TO NUMBER 1 ENGINE SIDE. AIRCRAFT WAS SHUT DOWN AND DECLARED UNSERVICEABLE. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE HANDLING BLEED VALVE SOLENOID, AIR CONDITIONING UNITS WERE CLEANED AND THE AIRCRAFT RETURNED TO SERVICE.
